# SDR IPXA2025070280732

- Difficulty date: June 6, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 232NJ IS BROKEN.  FABRICATED FLOOR PANEL 232NJ,   IAW SREO-40552-REQ001.
